MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TTSS METER
Medical Device Problem Codes Failure to Power Up (1476); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Product problem being submitted due to test strips being part of recall # 1052693-06/13/16-001-r strip.Meter and test strips were not returned to manufacturer.Root cause: rc-074: manufacturing processing error.Manufacturer acknowledges the lateness of this report and initiated the necessary corrective action.Manufacturer corrective action number: capa (b)(4).
 
Event or Problem Description
Consumer reported complaint for dead meter.Daughter is calling on behalf of the customer.The battery in the true track meter had been changed (b)(6) 2020.The customer is using the correct battery for the meter in the correct orientation.During the call, the true track meter powered on using the power button and when a test strip was inserted.The test strips are expired - manufacturer's expiration date is 02/28/2017 and test strips are part of recall.Daughter stated that customer will purchase new test strips.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12487806
Report Number1000113657-2021-00576
Device Sequence Number19107766
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Recall,Other
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2017
Device Model NumberKIT, TTSS METER
Device Catalogue NumberA4H01-81
Device Lot NumberRR4521
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1